# SDR SWIA201024884

- Difficulty date: September 13, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 18,314 hours, 15,579 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, FORWARD ENGINE YOKE MOUNT UPPER BUSHING SHOW SIGNS OF PITTING.  (ENGINE CHANGE)  INSTALLED SERVICEABLE YOKE ON LEFT ENGINE.
